# SDR USAASB96179

- Difficulty date: September 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N387US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22959
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TPA - MAINTENANCE FOUND EMERGENCY LIGHTS INOP ON RIGHT EXTERIOR OF FUSELAGE AND IN THE INTERIOR CENTER CABIN.  MAINTENANCE FOUND SHORTED LIGHT SOCKET ON RIGHT SIDE OF FUSELAGE AND BY AFT GALLEY.  REPLACED SAME AND RELAMPED LIGHTS.  OPS CHECK GOOD.  (M)
